Alert archive / Florida / Areal Flood Warnings in 2012
Areal Flood Warning 4, NWS Melbourne, FL
NWS Melbourne, FL issued this areal flood warning at Aug 27, 2012, 10:33 AM EDT for Okeechobee County, Florida. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 27, 2012, 10:33 AM EDT (14:33 UTC)
- Expired
- Aug 27, 2012, 1:30 PM EDT
- In force
- 3 hr
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Flood severity
- None
County Okeechobee County, FL
The radar
The Melbourne radar (KMLB), 85 km from the middle of the area, began a volume at 14:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 2.6 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 691 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -35 m²/s²
- 0-3 km storm-relative helicity
- -28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
165
WGUS42 KMLB 271433
FLWMLB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
1033 AM EDT MON AUG 27 2012
FLC093-271730-
/O.NEW.KMLB.FA.W.0004.120827T1433Z-120827T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OKEECHOBEE FL-
1033 AM EDT MON AUG 27 2012
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* FLOOD WARNING FOR...
OKEECHOBEE COUNTY IN EAST CENTRAL FLORIDA...
* UNTIL 130 PM EDT
* AT 1030 AM EDT...EMERGENCY MANAGEMENT REPORTED THAT FLOODING
CONTINUES ACROSS PARTS OF OKEECHOBEE COUNTY. NATIONAL WEATHER
SERVICE DOPPLER RADAR ESTIMATES AND SURFACE OBSERVATIONS INDICATE
AN ADDITIONAL ONE TO THREE INCHES OF RAINFALL HAS FALLEN SINCE 8
AM THIS MORNING. RAINFALL THROUGH THE EARLY AFTERNOON IS EXPECTED
TO BE MORE ISOLATED OVERALL WITH A FEW SPOTS POSSIBLY RECEIVING
ANOTHER ONE TO TWO INCHES...BUT FLOOD WATERS WILL BE SLOW TO RECEDE
IN THE CITY OF OKEECHOBEE AND SURROUNDING RURAL AREAS.
* SOME LOCATIONS THAT MAY CONTINUE TO EXPERIENCE FLOODING
INCLUDE...BASINGER... FORT DRUM...OKEECHOBEE...FOUR SEASONS
ESTATES...KISSIMMEE PRAIRIE PRESERVE...OKEE TANTIE STATE PARK
AND TAYLOR CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN VEHICLES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...DIPS...
OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM... EVEN A
SMALL ONE...ON FOOT OR IN A VEHICLE.
&&
LAT...LON 2719 8075 2720 8079 2720 8082 2715 8087
2717 8090 2730 8099 2757 8112 2764 8115
2764 8079 2763 8077 2756 8077 2756 8069
2712 8068
$$
GLITTOWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this areal flood warning went out at Aug 27, 10:15 AM EDT, 18 minutes earlier.
Area forecast discussion, Aug 27, 10:15 AM EDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
1015 AM EDT MON AUG 27 2012
.DISCUSSION...
...WINDY AND RAINY CONDITIONS CONTINUING AS ISAAC PULLS AWAY FROM
THE STATE...
A STRENGTHENING TROPICAL STORM ISAAC CONTINUES TO MOVE WESTWARDS
ACROSS THE GULF OF MEXICO AND AWAY FROM CENTRAL FLORIDA THIS
MORNING..BUT ITS INFLUENCE WILL CONTINUE TO BE FELT THROUGH THE DAY.
TWO OUTER RAINBANDS HAVE BEEN PERSISTING ACROSS THE REGION SINCE
EARLY THIS MORNING...SLOWLY LIFTING NORTHEASTWARDS. ONE STRETCHES
ALL THE WAY FROM SOUTH OF MIAMI INTO THE INTERIOR PORTIONS OF THE
TREASURE COAST AND CURVES INTO OKEECHOBEE AND OSCEOLA...AND THE
OTHER FROM GRAND BAHAMA ISLAND TO OFFSHORE BREVARD COAST INTO THE
VOLUSIA COAST.
WHILE THE ATLANTIC-VOLUSIA RAINBAND IS EXPECTED TO LIFT NORTH OF THE
REGION BY EARLY AFTERNOON...THE MAIN CONCERN WILL BE THE SOUTHERN
RAINBAND AS IT BECOMES PARALLEL TO THE BREVARD AND TREASURE COASTS
AND INCREASES THE POSSIBILITY FOR COASTAL CONVERGENCE AND VERY HEAVY
RAIN. TRAINING SQUALLS IN THIS BAND HAS ALREADY BEEN RESPONSIBLE FOR
MINOR FLOODING THROUGHOUT OKEECHOBEE COUNTY AND CURRENT TRENDS
SUGGEST THE SAME FOR THE TREASURE COAST...SOUTHERN OSCEOLA AND
BREVARD COUNTIES THROUGH THIS AFTERNOON WITH PERSISTENT HEAVY RAIN.
A WIND ADVISORY REMAINS IN EFFECT FOR BREVARD AND THE TREASURE COAST
WHERE SUSTAINED WINDS HAVE BEEN AROUND 20 TO 25 MPH WITH GUSTS TO 30
MPH AND A LAKE WIND ADVISORY IS IN EFFECT FOR THE REMAINDER OF THE
REGION WITH WINDS OF 15 TO 20 MPH AND GUSTS TO 25 MPH. THE THREAT
WILL REMAIN FOR GUSTS TO TROPICAL STORM FORCE IN SQUALLS. LOW LEVEL
SHEAR IN THE 0-1KM LAYER REMAINS SUPPORTIVE OF LOCALIZED CELL
ROTATION...THOUGH THE THREAT WILL BE DIMINISHING THROUGH THE
AFTERNOON. THERE IS SOME DRY AIR WRAPPING AROUND THE NORTHEAST SIDE
OF ISAAC WHICH HAS ALLOWED BREAKS IN THE RAIN AND CLOUDS ACROSS
SOUTH FLORIDA. IF ANY OF THIS REACHES INTO OUR AREA DURING PEAK
HEATING...IT WILL INCREASE THE INSTABILITY AND THE POSSIBILITY FOR
STRONGER STORMS.
CLOUD COVER AND RAIN SHOULD HOLD TEMPERATURES IN THE MID
80S...THOUGH A FEW UPPER 80S MAY BE POSSIBLE IF CLOUDS THIN.
&&
.AVIATION...RAPIDLY CHANGING CONDITIONS WL OCCUR DURING ONSET OF
SQUALLS WITH POTENTIAL TO GO FROM VFR TO IFR IN A SHORT TIME.
SQUALLS WILL CONTAIN HEAVY RAIN AND GUSTY WINDS UP TO 35KTS. BREEZY
SOUTHEAST WINDS OUTSIDE OF ANY SQUALLS AT 15 TO 25 KTS AND GUSTS TO
30KTS. GRADUAL IMPROVEMENT IN CONDITIONS EXPECTED AFTER 00Z.
&&
.MARINE...HAZARDOUS CONDITIONS WILL CONTINUE OVER THE WATERS DUE TO
MARINE SQUALLS AND HIGHER SEAS IN THE WAKE OF ISAAC THIS MORNING AND
AFTERNOON. WINDS AND SEAS GRADUALLY DECLINE INTO EARLY TUESDAY.
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...TORNADO WATCH UNTIL 11 AM EDT THIS MORNING FOR INDIAN
RIVER-MARTIN-OKEECHOBEE-OSCEOLA-BREVARD-ST. LUCIE.
HIGH SURF ADVISORY UNTIL 8 PM EDT THIS EVENING FOR COASTAL
VOLUSIA-INDIAN RIVER-MARTIN-BREVARD-ST. LUCIE.
WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR INDIAN RIVER-
MARTIN-BREVARD-ST. LUCIE.
LAKE WIND ADVISORY FROM 8 AM THIS MORNING TO 8 PM EDT THIS
EVENING FOR VOLUSIA-LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE.
AM...TORNADO WATCH UNTIL 11 AM EDT THIS MORNING FOR COASTAL
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO JUPITER INLET OUT
20 NM.
SMALL CRAFT ADVISORY UNTIL 8 AM EDT TUESDAY FOR COASTAL
WATERS FROM FLAGLER BEACH TO JUPITER INLET OUT TO 60 NM
OFFSHORE.
&&
SHORT TERM...MOSES
RADAR/IMPACT WEATHER....KELLY/VOLKMER
HYDROLOGY...GLITTOHazardous weather outlook, Aug 27, 5:26 AM EDT, 5 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 526 AM EDT MON AUG 27 2012 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-272000- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 526 AM EDT MON AUG 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... TROPICAL CYCLONE ISAAC OVER THE SOUTHEASTERN GULF OF MEXICO EARLY THIS MORNING WILL CONTINUE TO MOVE WEST-NORTHWEST AWAY FROM THE STATE. NUMEROUS SHOWERS WITH SCATTERED SQUALLS AND A FEW LIGHTNING STORMS...WILL CONTINUE THROUGHOUT THE DAY AND DIMINISH INTO THE EARLY EVENING. WIND GUSTS IN THE INTENSE SQUALLS AND STORMS WILL EASILY BE CAPABLE OF PRODUCING WIND GUSTS OF 35 TO 45 MPH. .FLOOD IMPACT... SHOWERS AND HEAVIER SQUALLS MOVING REPEATEDLY OVER THE SAME AREAS WILL PRODUCE RAINFALL TOTALING 2 TO 3 INCHES...WITH LOCALLY HIGHER AMOUNTS...ACROSS OKEECHOBEE MARTIN...SAINT LUCIE AND INDIAN RIVER COUNTIES. TO THE NORTH FROM METRO ORLANDO TO LAKE COUNTY...RAINFALL TOTALS OF 1 TO 2 INCHES BY THE END OF THE DAY ARE POSSIBLE. THIS WILL CAUSE AREAS OF POOR DRAINAGE FLOODING... AND PONDING OF WATER ON ROADWAYS. .HIGH WIND IMPACT... GUSTY WINDS OF 20 TO 25 MPH WILL CONTINUE ALONG COASTAL AREAS OF BREVARD...INDIAN RIVER...SAINT LUCIE...AND MARTIN COUNTIES THIS MORNING...AND DIMINISH SOMEWHAT BY LATER THIS AFTERNOON. FARTHER NORTH AND INLAND...WINDS WILL INCREASE TO 15 TO 20 MPH AFTER SUNRISE WITH FREQUENT HIGHER GUSTS. BOATING CONDITIONS ON AREA LAKES AND THE INTRACOASTAL WATERWAY WILL BE QUITE HAZARDOUS AND IS NOT RECOMMENDED. .COASTAL FLOOD IMPACT... STRONG WINDS AND HIGH SEAS WILL PILE UP WATER ALONG COASTAL AREAS AROUND THE TIME OF HIGH TIDE...BETWEEN 5 AND 6 PM THIS AFTERNOON. THIS WILL LIKELY CAUSE MINOR TO LOCALLY MODERATE BEACH EROSION IN SOME AREAS. .RIP CURRENT IMPACT... A HIGH SURF ADVISORY IS IN EFFECT FOR THE EAST CENTRAL FLORIDA ATLANTIC WATERS TODAY. ROUGH...POUNDING SURF AND A STRONG CURRENT FLOWING PARALLEL TO THE SHORELINE WILL MAKE BEACH ACTIVITIES VERY DANGEROUS...AND ENTERING THE SURF IS NOT ADVISED. .MARINE THUNDERSTORM GUST IMPACT... OCCASIONAL SQUALLS WILL CONTINUE OVER THE ATLANTIC... MAINLY SOUTH OF CAPE CANAVERAL THIS MORNING...AS WELL AS OVER THE TREASURE COAST AND LAKE OKEECHOBEE REGIONS. SOME OF THIS ACTIVITY WILL SPREAD FARTHER NORTH OVER THE INTERIOR AND ADJACENT ATLANTIC WATERS LATER THIS MORNING. FREQUENT GUSTS WELL ABOVE 35 KNOTS AND A FEW WATERSPOUTS ARE POSSIBLE. .WIND AND SEA IMPACT... EAST TO SOUTHEAST WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS IN SQUALLS WILL PRODUCE DANGEROUS AND CHOPPY SEAS NEAR SHORE AND UP TO 11 FEET OFFSHORE SOUTH OF SEBASTIAN INLET. A SMALL CRAFT ADVISORY REMAINS IN EFFECT TODAY...AND BOATERS SHOULD REMAIN IN PORT UNTIL WINDS AND SEAS SUBSIDE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. WINDS AND SEAS WILL GRADUALLY SUBSIDE BEGINNING TUESDAY AS ISAAC MOVES TOWARD A NORTHERN GULF COAST LANDFALL. SCATTERED AFTERNOON AND EVENING SHOWERS AND STORMS WILL CONTINUE THROUGHOUT THE WEEK. .SPOTTER INFORMATION STATEMENT... A TORNADO WATCH IS IN EFFECT UNTIL 900 AM. SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. PENDERGRAST
In the hours before
Local storm report, Aug 27, 4:33 AM EDT, 6 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
433 AM EDT MON AUG 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 AM TSTM WND GST VERO BEACH AIRPORT 27.66N 80.41W
08/27/2012 M45 MPH INDIAN RIVER FL ASOS
KVRB ASOS PK WND 14039/0344.
0425 AM TSTM WND GST MELBOURNE AIRPORT 28.10N 80.64W
08/27/2012 M47 MPH BREVARD FL ASOS
KMLB ASOS PK WND 14041/0425
&&
FXDSpecial weather statement, Aug 27, 4:57 AM EDT, 5 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
457 AM EDT MON AUG 27 2012
FLZ045-046-053-141-147-270945-
COASTAL VOLUSIA COUNTY-NORTHERN BREVARD
COUNTY-ORANGE-OSCEOLA-SEMINOLE-
457 AM EDT MON AUG 27 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 40 AND 50 MPH OVER NORTHERN BREVARD...ORANGE...NORTHEASTERN
OSCEOLA...SEMINOLE COUNTY...AND EXTREME SOUTHEASTERN VOLUSIA
COUNTIES...
* UNTIL 545 AM EDT.
AT 452 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS FROM SEA WORLD
TO MERRITT ISLAND...MOVING NORTHWEST AT 45 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE BAY HILL...BELLE ISLE...DOCTOR PHILLIPS AND FERN PARK.
THE PRIMARY THREAT WILL BE GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN
CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE
POWER OUTAGES. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY.
SEEK SHELTER INDOORS UNTIL THE STORM PASSES.
LAT...LON 2879 8086 2864 8081 2862 8079 2856 8079
2852 8075 2852 8077 2843 8075 2842 8074
2841 8074 2845 8073 2834 8067 2834 8086
2832 8095 2825 8103 2833 8124 2837 8147
2853 8165 2878 8166
TIME...MOT...LOC 0856Z 131DEG 39KT 2842 8148 2839 8132
2832 8112 2838 8104 2841 8090 2838 8073
CRISTALDISpecial weather statement, Aug 27, 7:38 AM EDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
738 AM EDT MON AUG 27 2012
FLZ053-054-058-064-271230-
INDIAN RIVER-MARTIN-OKEECHOBEE-OSCEOLA-
738 AM EDT MON AUG 27 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER EXTREME WESTERN INDIAN RIVER AND MARTIN
COUNTIES...OKEECHOBEE COUNTY...SOUTHERN OSCEOLA COUNTY...
* UNTIL 830 AM EDT.
AT 735 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SQUALL BAND CAPABLE OF PRODUCING STRONG WIND GUSTS FROM BASINGER TO
5 MILES SOUTHEAST OF PORT MAYACA...MOVING NORTH-NORTHWEST AT 45 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE BASINGER...OKEECHOBEE...FORT DRUM...KISSIMMEE PRAIRIE
PRESERVE....YEEHAW JUNCTION...LAKE MARIAN...AND KENANSVILLE.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2696 8062 2710 8067 2718 8075 2720 8080
2715 8087 2721 8097 2736 8104 2739 8112
2749 8121 2754 8121 2760 8114 2771 8115
2797 8137 2797 8136 2803 8105 2783 8087
2729 8067 2721 8068 2720 8064 2695 8055
TIME...MOT...LOC 1137Z 159DEG 41KT 2742 8098 2722 8078
2694 8057
CRISTALDILocal storm report, Aug 27, 8:40 AM EDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
840 AM EDT MON AUG 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 AM HEAVY RAIN 2 NW OKEECHOBEE 27.26N 80.85W
08/27/2012 M9.72 INCH OKEECHOBEE FL AWOS
24 HR RAINFALL TOTAL AT OKEECHOBEE AIRPORT OF 9.72
INCHES.
0835 AM FLOOD 1 WNW OKEECHOBEE 27.25N 80.85W
08/27/2012 OKEECHOBEE FL EMERGENCY MNGR
REPORT OF 3 INCHES OF STANDING WATER IN A HOME ON 9TH
STREET.
&&
ARBSpecial weather statement, Aug 27, 9:34 AM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
934 AM EDT MON AUG 27 2012
FLZ053-054-058-059-064-271430-
INDIAN RIVER-MARTIN-OKEECHOBEE-OSCEOLA-ST. LUCIE-
934 AM EDT MON AUG 27 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 50 MPH OVER SOUTHERN INDIAN RIVER COUNTY...WESTERN
MARTIN COUNTY...EASTERN OKEECHOBEE COUNTY...SOUTHEASTERN OSCEOLA
COUNTY...ST. LUCIE COUNTY...
* UNTIL 1030 AM EDT.
AT 930 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAIN BAND CAPABLE OF PRODUCING STRONG WIND GUSTS ACROSS CENTRAL
MARTIN COUNTY AND WESTERN SAINT LUCIE COUNTY...MOVING NORTH AT 45
MPH.
ADDITIONAL LOCALLY HEAVY RAINFALL AMOUNTS OF ONE TO TWO INCHES
THROUGH 1030 AM WILL ALSO CAUSE PONDING OF WATER ON ROADWAYS AND
MINOR LOWLAND FLOODING.
THE PRIMARY THREAT WILL BE GUSTY WINDS TO 45 TO 50 MPH...WHICH CAN
CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE
POWER OUTAGES. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY.
SEEK SHELTER INDOORS UNTIL THE STORM PASSES.
LAT...LON 2741 8090 2775 8107 2772 8050 2698 8026
2697 8052
TIME...MOT...LOC 1331Z 166DEG 38KT 2710 8045
15Special weather statement, Aug 27, 10:26 AM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1026 AM EDT MON AUG 27 2012
FLZ047-054-059-064-271530-
INDIAN RIVER-MARTIN-SOUTHERN BREVARD COUNTY-ST. LUCIE-
1026 AM EDT MON AUG 27 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 50 MPH OVER SOUTHEASTERN BREVARD COUNTY...EASTERN
INDIAN RIVER COUNTY...NORTHERN MARTIN COUNTY...ST. LUCIE COUNTY...
* UNTIL 1130 AM EDT.
AT 1024 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS ACROSS NORTHERN MARTIN
COUNTY...MOVING NORTH AT 45 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE LAKEWOOD PARK...FORT PIERCE...PORT SAINT LUCIE... SAINT
LUCIE WEST...VERO BEACH AND MICCO.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2715 8054 2788 8069 2789 8050 2787 8049
2790 8046 2786 8043 2748 8028 2741 8029
2745 8031 2744 8031 2737 8028 2713 8027
TIME...MOT...LOC 1424Z 174DEG 41KT 2718 8039
15The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 26, 10:01 PM EDT | Tornado Warning | MLB | Martin, Saint Lucie | 29 min |
| Aug 26, 10:33 PM EDT | Special Marine Warning | MLB | 57 min | |
| Aug 26, 10:39 PM EDT | Tornado Warning | MLB | Martin, Saint Lucie | 21 min |
| Aug 26, 10:51 PM EDT | Special Weather Statement | MLB | Okeechobee | 39 min |
| Aug 26, 11:31 PM EDT | Lake Wind Advisory | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 20 hr |
| Aug 26, 11:31 PM EDT | Wind Advisory | MLB | 20 hr | |
| Aug 26, 11:55 PM EDT | Special Weather Statement | MLB | Indian River, Martin, Okeechobee, Saint Lucie | 80 min |
| Aug 27, 12:36 AM EDT | Severe Thunderstorm Warning | MLB | Martin, Okeechobee | 54 min |
| Aug 27, 12:47 AM EDT | Tornado Warning | MLB | Okeechobee | 28 min |
| Aug 27, 1:01 AM EDT | Areal Flood Advisory | MLB | Indian River, Martin, Okeechobee, Saint Lucie | 119 min |
| Aug 27, 1:22 AM EDT | Special Weather Statement | MLB | Indian River, Saint Lucie | 38 min |
| Aug 27, 1:59 AM EDT | Special Weather Statement | MLB | Martin | 46 min |
| Aug 27, 2:36 AM EDT | Special Weather Statement | MLB | Indian River, Okeechobee, Saint Lucie | 54 min |
| Aug 27, 2:55 AM EDT | Special Weather Statement | MLB | Orange | 50 min |
| Aug 27, 3:48 AM EDT | Special Weather Statement | MLB | Indian River | 42 min |
| Aug 27, 4:13 AM EDT | Severe Thunderstorm Warning | MLB | Brevard, Orange, Osceola | 42 min |
| Aug 27, 4:57 AM EDT | Special Weather Statement | MLB | Orange, Seminole | 48 min |
| Aug 27, 7:06 AM EDT | Areal Flood Advisory | MLB | Indian River, Lake, Martin, Okeechobee, Orange, Osceola and 1 more | 114 min |
| Aug 27, 7:27 AM EDT | Areal Flood Warning | MLB | Okeechobee | 3 hr |
| Aug 27, 7:38 AM EDT | Special Weather Statement | MLB | Okeechobee | 52 min |
| Aug 27, 9:00 AM EDT | Areal Flood Advisory | MLB | Indian River, Martin, Osceola, Saint Lucie | 3 hr |
| Aug 27, 9:34 AM EDT | Special Weather Statement | MLB | Indian River, Martin, Saint Lucie | 56 min |
| Aug 27, 10:09 AM EDT | Special Marine Warning | MLB | 111 min | |
| Aug 27, 10:24 AM EDT | Areal Flood Warning | MLB | Osceola | 3 hr |
| Aug 27, 10:26 AM EDT | Special Weather Statement | MLB | Indian River, Saint Lucie | 64 min |
| Aug 27, 10:31 AM EDT | Tornado Warning | MLB | Orange, Seminole | 29 min |
| Aug 27, 11:07 AM EDT | Areal Flood Advisory | MLB | Brevard, Indian River, Martin, Osceola, Saint Lucie | 113 min |
| Aug 27, 11:24 AM EDT | Tornado Warning | MLB | Martin, Saint Lucie | 51 min |
| Aug 27, 11:36 AM EDT | Special Weather Statement | MLB | Indian River, Martin, Saint Lucie | 39 min |
| Aug 27, 11:52 AM EDT | Areal Flood Warning | MLB | Martin, Saint Lucie | 2 hr |
| Aug 27, 11:55 AM EDT | Special Marine Warning | MLB | 80 min | |
| Aug 27, 12:02 PM EDT | Special Weather Statement | MLB | Seminole | 43 min |
| Aug 27, 12:15 PM EDT | Tornado Warning | MLB | Indian River, Martin, Saint Lucie | 35 min |
| Aug 27, 12:53 PM EDT | Areal Flood Warning | MLB | Indian River | 67 min |
| Aug 27, 1:48 PM EDT | Special Weather Statement | MLB | Martin | 42 min |
| Aug 27, 2:00 PM EDT | Areal Flood Warning | MLB | Indian River, Martin, Saint Lucie | 2 hr |
| Aug 27, 2:38 PM EDT | Special Weather Statement | MLB | Indian River | 22 min |
| Aug 27, 3:05 PM EDT | Special Weather Statement | MLB | Martin | 25 min |
| Aug 27, 4:00 PM EDT | Areal Flood Warning | MLB | Indian River, Martin, Saint Lucie | 2 hr |
Nearby
Areal Flood Warnings in Florida, 2012Every areal flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.